# SDR FDEA202105131212

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 86,832 hours, 19,655 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pin
- Part number: AJH73781
- Condition: Failed
- Location: Drive Chain Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  592     27-40  6412     13MAY21  KIX  OPEN  U  LOGPAGES:383476  AFTER T/O IN A TURN RECIEVED LEVEL 2 STAB OUT OF  TRIM ALERT - DISCONNECTED AP CLEARED WING UP VERY  HEAVY ON PITCH CONTROL - NOTICED STAB TRIM STUCK AT  8.0 ( T/O TRIM ) AND DID NOT MOVE YOKE TRIM SW OR  SUITCASE HANDLES - DECLEARED TO RTB - DECLEARED  EMERGENCY - DAMPED FUEL IN RADER HOLDING PATTERN -  STAB REMAINED AT 8.0 THRU LANDED AND BLOCK IN.  SHGN 13MAY21 04:01   KIX U  CHECKED STAB TRIM FUNCTION PER AMM 27-44-04-5.  SEEMS TO BE MECHANICAL FUSE PIN BROKEN IN CHAIN  DRIVE UNIT. PART NIS KIX.  MPN: AJH7378-1             CPN: 0047594  QTY: 1   REPLACED HORIZONTAL STAB CHAIN DRIVE UNIT FUSE PIN                                AND REINSTALLED CHAIN DRIVE UNIT PER AMM                                          27-44-06-4. NEED ADJUST CHAIN TENSION. TENSION                                    METER NOT AVAIL AT THIS TIME. PERFORMED HORIZONTAL STABILIZER DRIVE CHAIN   ADJUST                                AND WITHIN LIMIT. ALSO INSPECTED ACME DRIVE, DRIVE                                CHAIN, JACK SCREW AND OTHER RELATED COMPONENTS AND                                NO DEFECT FOUND.
